# SDR AALA20160603026

- Difficulty date: May 29, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 46,263 hours, 19,276 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LE SLAT SKIN IS CRACKED AT THE ACTUATOR FITTING LOCATION.  REPAIRED IAW SRM 57-42-01-2R-8 AND EA 261163.    AIRCRAFT WAS GROUNDED.
